# SDR DALA13029363753

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND R1 DOOR CUTOUT LOWER SILL INBD THRESHOLD SUPPORT CORRODED ON UPPER SURFACE. TASK 53-380.  REPLACED ANGLE 141A8312-5 IAW SRM 51-40-02, PG 1-7.
